Title of article
Generalized variational-like inequalities
Author/Authors
Noor، نويسنده , , M.Aslam، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
9
From page
93
To page
101
Abstract
In this paper, we introduce a new class of variational-like inequalities. We use the auxiliary principle technique to prove the existence of a solution of the generalized variational-like inequalities and suggest an iterative algorithm.
Keywords
Variational-like Inequalities , Auxiliary principle technique , iterative algorithm
Journal title
Mathematical and Computer Modelling
Serial Year
1998
Journal title
Mathematical and Computer Modelling
Record number
1591077
Link To Document